Paper Title:
Fuzzy Mathematical Method for Evaluation of Rock Mechanical Indexes
  Abstract

  Info
Periodical
Key Engineering Materials (Volumes 183-187)
Edited by
W. Hwang and K.S. Han
Pages
433-438
DOI
10.4028/www.scientific.net/KEM.183-187.433
Citation
G. Zhang, T. J. Li, S. W. Bai, "Fuzzy Mathematical Method for Evaluation of Rock Mechanical Indexes", Key Engineering Materials, Vols. 183-187, pp. 433-438, 2000
Online since
April 2000
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.